Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small red bumps on back, legs, arms, buttocks. Using hydrocortisone creams, oozing clear liquid. Causes?

i have two son 5 and 6. my 6 year old came to me and said he thought he had a mosquito bite on is back. to me it looked like one. but the next day i noticed when getting him dressed he had these red bumps on his back, legs, arms, under arms and butt. So i checked my 5 year old, he had bumps too not as many but in the same places as his brother. I put hydrocortisone cream on the bites because they said it hurt when you touched them. When i applied the cream on the bites it started to ooze a clear liquid.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
They seems like an skin infection or contact dermatitis.
Physical examination is required to accurately diagnose the problem.
You can apply one antibacterial cream on raw and oozing areas to prevent secondary infection.
Consult your Pediatrician for the examination and for the appropriate topical medication.
Hope I have answered your query.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor